# SDR RAIA201211050001

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 22,252 hours, 20,616 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A BAGGAGE COMPARTMENT SMOKE INDICATION.  THE FLIGHT CREW DISCHARGED THE BAGGAGE COMPARTMENT FIRE EXTINGUISHER AND MADE AN EMERGENCY LANDING.  MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT AND FOUND NO INDICATION OF SMOKE OR FLAMES.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE COMPARTMENT SMOKE DETECTOR AND FIRE EXTINGUISHER.  SYSTEM OPS CHECKED GOOD.
